# SDR DALA2016081605981

- Difficulty date: August 15, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1448
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ANGLE BS 1448, LONGERONS 17 AND 18L.   THE FRAME ANGLE WAS REPLACED IAW SRM 53-14-4, 51-30-2, 51-30-5, AND 51-10-3 PAR 21 - 14.
